MEDTRONIC PUERTO RICO OPERATIONS CO. SynchroMed III; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Back to Search Results |
| Model Number |
8667-20 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient who was receiving morphine drug via an implantable pump for spinal pain indications.It was reported that the handset was not working.They said that they got stimulation every 3 hours "[understood to be boluses]".The patient said the issue started about 3 weeks ago.The patient mentioned they keep a timer on the handset, and the timer was never the correct time for one.The agent asked if patient has recently had a change in her therapy and patient said they just filled the pump yesterday and they increased the amount of medication that it was going to administer, but they didn't change the time.During the call, the patient stated it started connecting out of the blue, and the patient stated at times it took 20 minutes to connect, and it sat at 90%.They stated it would work when it wanted to.The agent walked the patient through clearing the data.The patient was able to connect to the application.The troubleshooting steps that were taken on the call resolved the issue.
Additional Manufacturer Narrative
Continuation of d10: product id a820 lot# serial# unknown implanted: explanted: product type software product id hh90t01 lot# serial# rf8t607xl9k implanted: explanted: product type mobile platform section d information references the main component of the system.Other relevant device(s) are: product id: a820, serial/lot #: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.